# SDR KPVA20140114016

- Difficulty date: November 26, 2013
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Aircraft time: 38,103 hours, 38,706 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE.  LEFT WING LOWER SKIN CORRODED AT T/E BETWEEN RIBS 3-4.  CORROSION BLENDED IAW SRI DT/S-6640/13-20943.UT AND HFEC INSPECTION DONE AT REPAIRED AREA IAW DT/S-6640/13-20943 ISSUE A, NO FAULT FOUND.
